Iron Pills

3 Replies
Nick - May 29

Can iron pills cause headaches? I just started taking them on Friday and I have had a headache for the last three days. It feels like a sinus headache, but I wonder if it is related to the iron pills. Does anyone know?

 

teresa - May 30

when i was first put on iron pills i had major headaches and major swelling in my hands a feet.. its not suppose to be a side effect but the same happened to me.

 

tara - May 30

Your headaches could be becuase your body suddenly realized there is something different in your system and that's the way it's dealing with it. If your headaches continue I would call the doctor or maybe take lower dosage of Iron pills.

 

Nick - May 30

Thanks. I have started taking the pill only in the morning. I go back to the doctor in a couple of days, so I can ask him about it. My headache went away last night and then came back for a short while after I took an iron pill this morning.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?